Mathematische Annalen

, Volume 295, Issue 1, pp 449–468 | Cite as

Cheeger-Chern-Simons classes of transversally symmetric foliations: Dependence relations and eta-invariants

  • J. L. Dupont
  • F. W. Kamber

Mathematics Subject Classification (1991)

57 R 20 57 R 30 53 C 12 53 C 35 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. [A-D-S] Atiyah, M.F., Donnelly, H., Singer, I.M.: Eta invariants signature defects of cusps and values of L-functions. Ann. Math.118, 131–177 (1983); Addendum:119, 635–637 (1984)Google Scholar
  2. [A-P-S] Atiyah, M.F., Patodi, V.K., Singer, I.M.: Spectral asymmetry and Riemannian geometry, Math. Proc. Cambridge Philos. Soc., I:77, 43–69 (1975); II:78, 405–432 (1975); III:79, 71–99 (1976)Google Scholar
  3. [D] Dupont, J.L.: The dilogarithm as a characteristic class for flat bundles, J. Pure Appl. Algebra44, 137–164 (1987)Google Scholar
  4. [D-K] Dupont, J.L., Kamber, F.W.: On a generalization of Cheeger-Chern-Simons classes Ill. J. Math.34, 221–255 (1990)Google Scholar
  5. [F-S-W] Fegan, H.D., Steer, B., Whiteway, L., Spectral symmetry of the Dirac operator for compact and noncompact symmetric pairs. Pac. J. Math.145, 211–221 (1990)Google Scholar
  6. [H-L] Heitsch, J.L., Lawson Jr., H.B.: Transgressions, Chern-Simons invariants and the classical groups, J. Differ. Geom.9, 423–434 (1974)Google Scholar
  7. [He] Helgason, S.: Differential geometry and symmetric spaces. New York: Academic Press 1962Google Scholar
  8. [Hi1] Hirzebruch, F.: Automorphe Formen and der Satz von Riemann-Roch, in: Symposium International de Topologia Algebraica 1956; 129–144, Universidad de Mexico, 1958Google Scholar
  9. [Hi2] Hirzebruch, F.: Topological methods in algebraic geometry. (Grund. Math. Wiss. Vol. 113), Berlin Heidelberg New York: Springer 1966Google Scholar
  10. [K-T1] Kamber, F.W., Tondeur, Ph.: Foliated bundles and characteristic classes. (Lect. Notes Math. Vol. 493), Berlin Heidelberg New York: Springer 1975Google Scholar
  11. [K-T2] Kamber, F.W., Tondeur, Ph.: Non-trivial characteristic invariants of homogeneous foliated bundles. Ann. Sci. Éc. Norm. Sup.8, 433–486 (1975)Google Scholar
  12. [K-T3] Kamber, F.W., Tondeur, Ph.: Harmonic foliations, in: Harmonic maps. Proc. of Conference held at Tulane University, New Orleans, 1980, R. Knill, M. Kalka, H.C.J. Sealey (eds.) (Lect. Notes Math. Vol. 949, pp. 87–121). Berlin Heidelberg New York: Springer, 1982Google Scholar
  13. [Mo] Molino, P.: Riemannian foliations. (Prog. Math. vol. 73). Basel Boston Sturtgart: Birkhäuser 1988Google Scholar
  14. [M-S] Moscovici, H., Stanton, R.J.: Eta invariants of Dirac operators on locally symmetric spaces Ivent. Math.95, 629–666 (1989)Google Scholar

Copyright information

© Springer-Verlag 1993

Authors and Affiliations

  • J. L. Dupont
    • 1
  • F. W. Kamber
    • 2
  1. 1.Matematisk InstitutArhus UniversitetÅrhus CDenmark
  2. 2.Department of MathematicsUniversity of IllinoisUrbanaUSA

Personalised recommendations